# SDR DALA2021090705251

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,598 hours, 29,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 CRACKS WERE FOUND AT 3 AND 9 HRS O CLOCK POSITION ON LH FRAME LOWER INBOARD HOLE AT STA 1640 IN REFERENCE TO WC. CORRECTIVE ACTION: SUMMARY OF NRC 00248: FRAME AT STA 1640 LH WAS REPAIRED PER ER/A 593683-14 AD REV.ORIGINAL AND ETI-57-21-425 REV 5. (1933320)
